Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from arthritis and scoliosis. Can not sleep on the bed due to leg pain. Any remedy for reduced sleep?

I fall alsleep in my chair at night and dose and wake up and dose again. I can t sleep in my bed I get to hurting my legs I have arthuristis, scolosis and I am dwarf. I walk on a walker. I sleep little while and I go sleep again I guess I get about 3-4 hours sleep at night. My email is YYYY@YYYY . Thank you.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello jojo,

Thanks for posting your query

As you said you are dwarf, having arthritis in legs & suffering from scoliosis and these make you uncomfortable to sleep in bed.

to confirm the cause of your scoliosis whether congenital, developmental or idiopathic and to know the severity of scoliosis detailed examination of spine is necessary.

So you have to visit an orthopedic surgeon for spine exam. & xrays and other inv. as required.

Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor